# SDR HEEA075502

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,247 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040402105
- Part serial: AFS2387
- Condition: Damaged
- Location: Tail Rotor
- Part time: 8,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY IN OUTPUT SHAFT, UNABLE TO BALANCE TAIL ROTOR. REPLACED WITH SERVICEABLE PART.
